Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 3 de 3
Filtrar
Mais filtros










Tipo de estudo
Intervalo de ano de publicação
2.
Int J Pharm Pract ; 23(5): 357-60, 2015 Oct.
Artigo em Inglês | MEDLINE | ID: mdl-25572714

RESUMO

OBJECTIVE: This study aims to evaluate the frequency and severity of nausea and vomiting using two different instruments and relate them to quality of life (QOL) in patients with cancer receiving antineoplastic treatment. METHODS: Severity of chemotherapy-induced nausea and vomiting (CINV) was measured by Common Terminology Criteria for Adverse Events (CTCAE) and a numerical scale. QOL was assessed using the Functional Assessment of Cancer Therapy-General questionnaire. KEY FINDINGS: Of the 50 patients studied, 60.0% reported nausea (40.0% CTCAE grade 1; 66.7% moderate intensity on numerical scale) and 30.0% reported vomiting (46.7% CTCAE grades 1 and 2, each; 66.7% moderate intensity on numerical scale). CINV did not influence overall QOL. CONCLUSION: The frequency of CINV was high. There was no association between nausea/vomiting and overall QOL.


Assuntos
Antineoplásicos/efeitos adversos , Náusea/induzido quimicamente , Neoplasias/tratamento farmacológico , Farmacêuticos , Qualidade de Vida , Vômito/induzido quimicamente , Brasil/epidemiologia , Feminino , Humanos , Masculino , Pessoa de Meia-Idade , Náusea/diagnóstico , Náusea/epidemiologia , Neoplasias/complicações , Índice de Gravidade de Doença , Vômito/diagnóstico , Vômito/epidemiologia
3.
Braz. j. pharm. sci ; 50(2): 411-422, Apr-Jun/2014. tab, graf
Artigo em Inglês | LILACS | ID: lil-722185

RESUMO

The high toxicity and narrow therapeutic window of antineoplastic agents makes pharmacovigilance studies essential in oncology. The objectives of the current study were to analyze the pattern of spontaneous notifications of adverse drug reactions (ADRs) in oncology patients and to analyze the incidence of ADRs reported by outpatients on antineoplastic treatment in a tertiary care teaching hospital. To compose the pattern of ADR, the notification forms of reactions in oncology patients in 2010 were reviewed, and the reactions were classified based on the drug involved, mechanism, causality, and severity. To evaluate the incidence of reactions, a questionnaire at the time of chemotherapy was included, and the severity was classified based on the Common Terminology Criteria. The profiles of the 10 responses reported to the Pharmacovigilance Sector were type B, severe, possible, and they were primarily related to platinum compounds and taxanes. When the incidence of reactions was analyzed, it was observed that nausea, alopecia, fatigue, diarrhea, and taste disturbance were the most frequently reported reactions by oncology patients, and the grade 3 and 4 reactions were not reported. Based on this analysis, it is proposed that health professionals should be trained regarding notifications and clinical pharmacists should increasingly be brought on board to reduce under-reporting of ADRs.


Estudos de farmacovigilância são imprescindíveis em oncologia, pois os antineoplásicos possuem alta toxicidade e estreita janela terapêutica. Os objetivos deste estudo foram analisar o perfil das notificações espontâneas de reações adversas a medicamentos (RAM) em pacientes oncológicos e a incidência de RAM ao tratamento antineoplásico em um hospital terciário e universitário. Para compor o perfil de RAM, revisaram-se os formulários de notificação de reações em pacientes oncológicos do ano de 2010 e classificaram-se as reações conforme o medicamento envolvido, mecanismo, causalidade e gravidade. Para avaliar a incidência de reações, aplicou-se um questionário no momento da quimioterapia e a gravidade foi classificada pelos Critérios Comuns de Toxicidade. Apenas 10 reações foram notificadas ao Setor de Farmacovigilância, cujo perfil encontrado foi tipo B, grave, possível, e foram principalmente relacionadas aos compostos de platina e taxanos. Na análise da incidência das reações, observou-se que náusea, alopecia, fadiga, diarreia e distúrbio do paladar foram as reações mais frequentes relatadas por pacientes oncológicos, e as reações grau 3 e 4 não foram notificadas. De acordo com essas análises, propõe-se que os profissionais da saúde sejam treinados quanto às notificações e que farmacêuticos clínicos sejam cada vez mais inseridos neste contexto para redução da subnotificação de RAM.


Assuntos
Notificação de Doenças , Oncologia/classificação , Farmacovigilância , Sistemas de Notificação de Reações Adversas a Medicamentos/estatística & dados numéricos , Serviço de Farmácia Hospitalar/classificação
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA